MathSciNet Relay Station
MathSciNet bibliographic data
MR1625200 65N12 (65N30)
Roos, H.-G. Layer-adapted grids for singular perturbation problems. ZAMM Z. Angew. Math. Mech. 78 (1998), no. 5, 291–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement